# SDR AMTA200501169

- Difficulty date: December 17, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD C COMPT DOOR CUTOUT SILL AREA NET TIEDOWN FITTING SUPPORT CORRODED AT AFT POSITION.  REMOVED CORRODED FITTING INSTALLED NEW FITTING PN 69-45555-9 IAW SRM 51-40-02 AND REINSTALLED FLOOR PANEL.  (K)
